# SDR MYWA201506170001

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-400
- Aircraft serial: 28198
- Aircraft time: 28,728 hours, 26,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FOUND R2 DOOR EMERGENCY LIGHT ASSY INOPERATIVE.
